# SDR FDEA202203110494

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26270
- Aircraft time: 46,773 hours, 20,505 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE  WHEN FLAPS 1 SELECTED. DID NOT  CLEAR WITH QRH. PROCEEDED TO TE FLAP ASYM QRH AND  LANDED WITH FLAPS SHOWING BETWEEN 0 AND 1.       T/S AND FOUND THE LEFT INBOARD FLAP, INBOARD FLAP  TRANSMISSION INDICATOR POPPED. RESET THE INDICATOR  AND CHECKED THE TRANSMISSION OIL WHICH IS GOOD,  ALSO CHECKED FOR BINDING AND FOUND NONE, RAN FLAPS  SEVERAL TIMES WITH ENGINES RUNNING AND STILL NO  PROBLEMS. , OPS TEST PER 757 AMM 27-51-00-6 OK FOR  SERVICE
